Skip to main content
Log in

Zur Theorie der Dedekindschen Summen

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Mordell, L. J.: Lattice points in a tetrahedron and generalized Dedekind sums. J. Indian Math. Soc.15, 41–46 (1951).

    Google Scholar 

  2. Rademacher, H.: Generalization of the reciprocity formula for Dedekind sums. Duke Math. J.21, 391–397 (1954).

    Google Scholar 

  3. Rademacher, H., andA. Whiteman: Theorems on Dedekind sums. Amer. Math. J.63, 377–407 (1941).

    Google Scholar 

  4. Reidemeister, K.: Einführung in die kombinatorische Topologie. Braunschweig 1932.

  5. Latimer, C. G., andC. C. MacDuffee: A correspondence between classes of ideals and classes of matrices. Ann. of Math. (2)34, 313–316 (1933).

    Google Scholar 

  6. Taussky, O.: On a theorem of Latimer and MacDuffee. Canad. J. Math.1, 300–302 (1949).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

I.-Schur zum Gedächtnis

John Simon Guggenheim Memorial Fellow 1954/55.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rademacher, H. Zur Theorie der Dedekindschen Summen. Math Z 63, 445–463 (1955). https://doi.org/10.1007/BF01187951

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01187951

Navigation